# SDR QXEA2024031800066

- Difficulty date: March 5, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RH IB SEAT TRACK 3" AFT OF FR 17. REMOVED AND REPLACED RH IB SEAT TRACK AT FR 12-20 REF SRM 51-40-08.
